# SDR SWAA2017031312440

- Difficulty date: March 8, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 71,544 hours, 57,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT AFT WEDGE CORRODED.   R & R THE SLAT ASSY IAW MM.
